# SDR FDEA201401080066

- Difficulty date: January 8, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 65,093 hours, 11,954 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26094724
- Part serial: B1010
- Condition: Malfunctioned
- Location: Nr 7
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT PASSING FLT LEVEL 210, BRAKE DIFF TEMP ILLUMINATED.  CONFIG PAGE INDICATED NR 7 BRAKE AT 391 DEGREES.  OTHER TEMPS ON RT TRUCK INDICATED APROX 60 - 70 DEGREES.  PERFORMED QRH.  STOPPED CLIMB AT FL  250 TO SLOW & LOWER GEAR IN AN ATTEMPT TO COOL BRAKE.  TEMP ON NR 7 BRAKE SLOWLY COOLED.  RETRACTED GEAR SATCOM WITH GOCC & MOCC & CONCLUDED TO CONT DESTINATION.  R & R NR 7 BRAKE ASSEMBLY IAW AMM 32-43-20-4 & INSTALLED SAME TIRE BACK IAW AMM 32-41-01-4, TIRE INSPECTION WAS IAW AMM 32-40-00-6 & FOUND SERVICEABLE.  ACFT OK FOR SERVICE.
